# SDR DALA2024070306731

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 54,369 hours, 28,070 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: UNKNOWN
- Condition: Failed
- Location: Vent
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3161 - DIV - DUE TO AN ELECTRICAL ODOR IN THE COCKPIT. CORRECTIVE ACTION: R/R VENT BLOWER FAN (20HQ). OPS CHECK GOOD. NO MORE ODOR NOTED. (LP 5605002)
